# SDR SWAA2019082766261

- Difficulty date: July 31, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED AT BS. 986.5, BETWEEN RBL 50 TO LBL 50. / REPAIRED FLOOR BEAM PER EA.
